# SDR USAASB95016

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- Engine: Ge CFM563B1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Vlv
- Part number: 7064004
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 19,590 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCO - FLT NR 378 - NR 2 ENGINE OVERTEMPED ON TAKEOFF TO 944 DEGREES FOR 2 SECONDS.  FLIGHT CREW REDUCED POWER AFTER TAKEOFF TO BELOW RED LINE.  CREW COULD NOT SELECT NORMAL CLIMB N1 WITHOUT EGT EXCEEDANCE.  RETURNED TO MCO AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND VLV GEAR MOTOR FAILURE.  REPLACED VLV MOTOR AND MASTER BALLSCREW ACTUATOR.  ENGINE OPS CHECKED NORMAL. (M)
